I use a tooth guard, but still have the sensitivity. Use sensodyne teeth products etc. any correlation to Actonel?
Mak1143; There is nothing listed for tooth sensitivity But that really does not mean it could not happen,It does have like jaw pain,sores in mouth,tongue sore throat.and could cause bone pains almost anywhere in the body. and I looked at the one that is simular to Actomel fosamax and it does mention with it could cause loose tooth. But it is not listed with ACTOMEL SO i would not rule it out all together it would be worth checking with the dentist and doctor. BUT AGAIN NOTHING ABOUT TOOTH BEING SENSITIVE.with the one you take.but I would still look into it with your doctor.and dentist not all side effects are always listed.
Mak1143; I have looked in several places and it does talk about thinning of the jaw's etc even to the point where a dentist won't put in a inplant until you are off of any of these drugs for 6 months so it seems to me if Actomel and others can cause jaw weekness and thinning that is where your toots and nerves are. And you should think about using this again due to the bone loss.Here is another copy and paste from WEBMD SITE.IT SURE SOUNDS LIKE A POSIBILITY TO ME.
((People who take osteoporosis drugs such as Actonel, Boniva and Fosamax should be aware that such medications have been linked to rare but serious dental complications. The problem is called osteonecrosis of the jaw, or jawbone death. It may be triggered by invasive dental procedures such as tooth extraction. Unfortunately, a recent study suggests that some patients don’t know about this complication. 73 people taking bisphosphonates and seeking dental care were questioned. Most of them knew that they were taking the drugs to strengthen their bones, but 82 percent could not remember their doctors telling them about the risk of jawbone death. The researchers call for better communication between doctors, dentists, and the patients who see them both so that risks can be minimized.)))) chuck1957
- Actonel Information for Consumers
- Actonel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actonel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2010 • 1 answer
Updated 11 May 2011 • 2 answers
Updated 28 Mar 2013 • 1 answer
Updated 14 May 2014 • 2 answers
I HAVE ONLY BEEN ON Actonel FOR 4 MONTHS , ONCE A WEEK DOSE. I AM NOW EXPERIENCING SEVERE RIGHT HIP?
Updated 27 Nov 2014 • 1 answer